MathSciNet Relay Station
MathSciNet bibliographic data
MR2038141 60H40 (35R60 60H15)
Hu, Yaozhong; Øksendal, Bernt; Zhang, Tusheng General fractional multiparameter white noise theory and stochastic partial differential equations. Comm. Partial Differential Equations 29 (2004), no. 1-2, 1–23.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement